# SDR UIEA2018110102476

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUNS WITH PACKS OPERATING, THE LEFT PACK OUT TEMP READS -12.  TROUBLESHOT IAW FIM 21-61-FT, AND FIM 21-61-FT803.   FOUND THE FLIGHT DECK ZONE TEMP SENSOR WITH A FAULT INDICATION.  PERFORMED A BITE TEST & RESET THE CONTROLLER IAW AMM 21-51-14-705-035.  PERFORMED A COOLING PACK TEST IAW AMM 21-51-03-404-016.  OPS CHECKED GOOD.
